# SDR DALA2025121209104

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N104DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50023
- Aircraft time: 17,771 hours, 8,293 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 4000' MSL, BOTH PILOTS NOTICED FUMES ON THE FLT DECK. VERY NOTICEABLE DIRTY SOCK SMELL. NO VISIBLE FUMES. 2 PACKS, SINGLE RIGHT BLEED DUE TO MEL CONFIGURATION. SMELL AFTER APU START WE TURNED OFF REMAINING RIGHT BLEED AND SMELL SLIGHTLY DISSIPATED. C/W WORKCARD #550-2003- 0550-2202. REMOVED LPC PLUG 2 PER 72-31 ALL 8 HPC PLUG PER AMP 72-35 AND N1 SPEED SENSOR PER AMP 72-34. PERFORMED BORO OF LPC & HPC FOR OIL WETTING. NO STAINS OR WETTING IN LPC-HPC. BORO OF #3 BEARING COMPT- NO DAMAGE TO COMPT. INSTALLED LPC PLU 2 PER AMP 72-31 ALL 8 HPC PLUGS PER A AMP 72- 35 AND N1 SPEED SENSOR PER AMP 72-34. C/W DUCT BURN OUT & P-TRAK SAMPLING - RESULTS PENDING. C/W JIC - OK FOR SERVICE. (LP# 7364092)
